# SDR A6WA201441223

- Difficulty date: March 5, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM INBD & OTBD ATTACH CLIPS AT LBL 9 & FS 280 ARE CRACKED.  R & R CLIPS WITH SERVICEABLE PARTS IAW REO 601R-53-11-171 REV D DATED 13-FEB-07.
